# SDR 2004F00364

- Difficulty date: July 13, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: CGJZK
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 642066341101
- Part serial: EAC18291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE COURSE OF PERFORMING POST FLIGHT INSPECTION THE FIELD MAINTENANCE CREW DISCOVERED A CRACKED IN THE LEFT SPLICE FITTING.  THE CRACK ORIGINATED AT THE FORWARD HI-LOCK FASTENER ON THE PYLON SIDE FUSELAGE 770 INCH WL 178 LBL 14.  THIS CRACK MEASURES .400 INCH IN LENGTH.  (M)
